# SDR 2016F00241

- Difficulty date: December 9, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N715JS
- Make and model: Cessna 525A
- Aircraft serial: 0129
- Aircraft time: 5,108 hours, 4,173 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 99125899
- Condition: Failed
- Location: Fuel System
- Part time: 5,108 hours, 4,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT APPROX. 1000FT FUEL QTY GAUGES BLANKED OUT AND STARTED BEHAVING ERRATICALLY WITH QUANTITY DISPLAYING BETWEEN EMPTY AND FULL. PILOT ELECTED TO DIVERT TO A MAINTENANCE FACILITY AND MADE AN UNEVENTFUL LANDING. TROUBLESHOOTING REVEALED THE FUEL QTY SIGNAL CONDITIONER HAD FAILED.
